# SDR GTIA2016081101565

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 22,423 hours, 10,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SEAL LEAKING IN FLIGHT.  ADJUSTED R1 DOOR SEAL IAW AMM 52-10-00.  INSPECTION OK.  ALSO CLEANED DOOR SEAL.  ACFT OK FOR SERVICE.
